A stomach cramp can be described as an intense feeling of sudden pain or discomfort which occurs within the stomach.
In the context of substance usage, stomach cramps can occur as a result of stomach irritation through the consumption of materials which it is not used to digesting. These materials can include things such as chemical powders or plant matter. Alternatively, cramps may occur as a direct pharmacological result of how the particular substance affects the brain. If this is the case, the stomach cramps are therefore inseparable from the experience itself and will likely occur to varying extents regardless of the route of administration.
Stomach cramps are often accompanied by other coinciding effects such as stomach bloating, nausea, and vomiting. They are most commonly induced under the influence of heavy dosages of a wide variety of compounds, such as psychedelics, opioids, GABAergics, and deliriants.
Compounds within our psychoactive substance index which may cause this effect include:
- Responsible use
- Subjective effects index
- Dissociatives - Subjective effects
- Deliriants - Subjective effects
- Psychedelics - Subjective effects